# SDR SWAA2025012278752

- Difficulty date: December 17, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#65 A-043 AFT CABIN WET AREA FLOOR LAV MOUNT SUPPORT BEAM CORRODED AT NUTPLATE HOLE STA 947+4' LBL 24 WL 208<[01] REMOVED CORROSION ON AFT CABIN WET AREA FLOOR LAV MOUNT SUPPORT BEAM CORRODED AT NUTPLATE HOLE STA 947+4' LBL 24 ; EVALUATED ALLOWABLE DAMAGE FOUD IT OUT OF LIMITS DUE MATERIAL LOSS ALMOST 100% THRU; LOCATED; DRILLED; INSTALLED NEW P/N 147A56660U3; APPLIED CIC. IAW SRM 51-40-02; SRM 51-40-02; AMM51-21-91; DWG # 147A5650 REV: A;[02] VERIFIED ITEM 1 C/W
